# SDR SWAA2023051950190

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 20,213 hours, 9,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASH LIGHT NOT TESTING IN FORWARD GALLEY<[01] R+R FWD GALLEY INBD F/A FLASHLIGHT BATTERY + SEAL PER AMM 25-64-00.
